# SDR VTZA98042

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/ROA - FLT 6591 - DURING TAXI AT 1645 HOURS ON 2-2-98, AIRCRAFT RETURNED TO GATE DUE TO LT TORQUE GAUGE FAILED.  MAINTENANCE INSPECTED AND SWITCHED TO NR 2 BRIDGE ON THE LT TORQUE SIGNAL CONDITIONER.  AIRCRAFT GROUND RUN, OPS CHECK OK. AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
